... had severe nausea, bloating, and joint pain. Do these symptoms lessen after being on the medicine for a time? I'm only taking 1/2 gm twice weekly. Honestly, I'd rather have the hot flashes than this. I also agree that it's very expensive
9 Mar 2010
I found this for you... Hope it helps..Good luck..Dave
What side effects may I notice from receiving this medicine?
Side effects that you should report to your doctor or health care professional as soon as possible:
•allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue
•breast tissue changes or discharge
•changes in vision
•confusion, trouble speaking or understanding
•general ill feeling or flu-like symptoms
•pain, swelling, warmth in the leg
•right upper belly pain
•shortness of breath
•sudden numbness or weakness of the face, arm or leg
•trouble walking, dizziness, loss of balance or coordination
•unusual vaginal bleeding
•yellowing of the eyes or skin
Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):
•increased hunger or thirst
•symptoms of vaginal infection like itching, irritation or unusual discharge
•unusually weak or tired
This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
3 Apr 2010
I have been using Estrace for 6 months and have only experienced rare vertigo/dizziness for a few moments at a time. I would have stopped if I had experienced any of these symptoms. After the first 3 weeks of daily use, dropped dosage down and have been only using once a week for over 5 months.
I hope you find something better.
8 Mar 2011
My gynocologist told me to use Cetaphil lotion for dryness. Only a little bit to moisturise the vaginal area. It works fine and no weird stuff in it. My daughter and I use Cetaphil cleanser for that area to clean also. It's good for the face and bottom area. Hope this helps. smiley happy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor started me on Estrace vaginal cream about 7 weeks ago for severe vaginal itching, I have not had any relief yet! Does anyone know how long ...
1 answer • 6 May 2010
going through post menopause , vaginal dryness, pain with intercourse, burning feeling even when i don't have to urninate just sitting bothers ...
2 answers • 15 Nov 2010
Doctor gave me estrace vaginal cream because of unexplained itching which he thought was due to being unusually dry. Said to use once a day for 5 ...
1 answer • 4 Jan 2011
Using cream for vaginal prolapse (to restore thickness to vaginal wall) but noticed excess hair loss the day after I use it. Can not afford the hair ...
2 answers • 22 Mar 2013
... almost immediately. I haven't had intercourse with my husband ever since the burning started. I want to start using the cream again but ...
1 answer • 23 Jan 2014